# SDR VK62003F00000

- Difficulty date: August 6, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft serial: VHVOB
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 6355B000103
- Part serial: 1586
- Condition: Fod
- Location: Stab Trim
- Part time: 3,860 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

A WASHER WAS FOUND LOOSE INSIDE OF THE STABILIZER TRIM ACTUATOR.  THE WASHER IN QUESTION IS NOT PART OF THE BILL OF MATERIAL FOR THE 6355B0001-03 ACTUATOR.  THE LOOSE WASHER CAUSED AN INTERMITTENT FAULT THAT LEAD TO THE REMOVAL OF THE ACTUATOR.
